# SDR BZP2003F00001

- Difficulty date: February 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N949GP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9049
- Engine: Rroyce BR700710A110
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: MS272227
- Condition: Arced
- Location: Panel
- Part time: 137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TERMINAL C2 OF CONTACTOR KPB101 WAS NOT TORQUED PROPERLY.  THIS TERMINAL IS SUBJECTED TO HIGH ELECTRICAL LOADING AND AS SUCH EXPERIENCED ARCING DUE TO ITS BEING LOOSE.  ARCING CAUSED CONTACTOR TERMINAL COVER, (PN MS272436), TO MELT NEAR TERMINAL C2.  PLASTIC PART OF LUG AT THE CONNECTION POINT OF WIRE NR 3PB113A16 ALSO MELTED.  OF BIGGER CONCERN IS WIRE 3PV100B6 THAT CONNECTS TO C1 OF THIS CONTACTOR.  THIS IS A NR 6 WIRE THAT HAS AN APPRX 15 FT RUN FROM TRANSFORMER RECTIFIER UNIT(TRU) AXV100.  THERE IS NO WIRE PROTECTION INSTALLED FOR THIS WIRE RUN(NOR IS THERE ANY FOR THE NR10 WIRE THAT RUNS FROM C2 TO ROW N OF THE COCKPIT CIRCUIT BREAKER PANEL). NOTE: HALF OF TERMINALS ON CONTACTOR WERE MISSING LOCK WASHERS.
